T Nation

Possible Gyno ?


#1

Been running my first sust cycle with dianabol for 6 days now and im concerned i might have a bit of gyno flare up my nipples are a little erect and abit tender but not itchy
I also am experiencing no sex drive where i would expect to, which would obvvliously indicate my estrogen levels beens way to high

I know its stupid but i dont have any AI on me at the moment but i do have novladex but i was planning on using this for my pct, should i start taking novladex for my gyno or order an ai and wait, if i was to run novladex cause of the possible gyno would it still be ok to carry on with it until my pct ?


#2

Apparently you DON'T know it's stupid then. Everyone is going to tell you to stop the "cycle" and start taking Nolva. I half suspect you are troll, but in any case, enjoy your titties. They'll be there to remind you of what a dumbass you are.


#3

well as im saying that i know it obviously meas that i do know but thanks for the great help . My AI is going to be here by the weekend anyway, it seems it was just paranoia